Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1998, Volume 66, Issue 2

Sieve Extremum Estimates for Weakly Dependent Data<289:SEEFWD>2.0.CO;2-2
p. 289-314

Xiaohong Chen, Xiaotong Shen

Many non/semi-parametric time series estimates may be regarded as different forms of sieve extremum estimates. For stationary $\beta$-mixing observations, we obtain convergence rates of sieve extremum estimates and root-n asymptotic normality of "plug-in" sieve extremum estimates of smooth functionals. As applications to time series models, we give convergence rates for nonparametric ARX(p, q) regression via neural networks, splines, and wavelets; root-n asymptotic normality for partial linear additive AR(p) models, and monotone transformation AR(1) models.

Log In To View Full Content